# SDR CALA2013102992485

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 52,079 hours, 20,782 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU OIL TUBE LEAKING 5 DROPS PER MINUTE.  ITEM 60 IS THE TUBE THAT IS LEAKING.  REPLACED TUBE IAW IPC 49-21- 04-51A.  LEAK CHECKED GOOD, CLEANED EFFECTED AREAS IN APU COMPARTMENT.
